Causes Of Body Itching After Using Vitamin C?
Hello my doctor nayra, r nWhat is my question, why after I use vc vitamin c, how come my body is tugging ” r nTrmksh🙏
Thank you for asking HealthReplies.com.
Vitamin C is known to have a variety of benefits for the body, namely to maintain healthy skin, increase stamina, minimize inflammation, maintain endurance, while inhibiting the development of cancer cells. Because of its many benefits, many people are tempted to inject vitamin C.
You need to know, that even though the contents in it are only vitamins, injecting vitamin C should ideally not be done carelessly, especially without direct supervision from a doctor. Because, in sensitive people, injection of vitamin C can cause allergic symptoms. These allergic symptoms can appear in mild to severe intensities. However, often complaints that arise are in the form of itching, redness, bruntusan, swelling, and so on. It could also, sufferers experience more severe complaints, for example shortness of breath, palpitations, dizziness, nausea, vomiting, shock (shock), and so on. This allergy that appears triggers itching on your body.
It could also, itchy on your body arise due to other reasons, for example allergic to other substances, skin infections, dry skin, atopic dermatitis, insect bites, contact dermatitis, and so on. In addition to allergies, excessive doses of high vitamin C injections are also known to worsen kidney function.
To make it clear what triggers your complaint, you can check yourself directly to a doctor or dermatologist huh .. At home, you can also do the steps below:
Do not scratch excessive itchy skin
Bathing with discipline morning and evening
Wear soft clothes, made from cool, absorb sweat
Apply calamine lotion to itchy skin
No excessive stress
Drink more water
Avoiding exposure to substances that can make you allergic
Hope this helps ...